Mon-Sat:10AM-6PM Plot NO.246 HSIIDC Industrial Estate Alipur, Barwala, Panchkula-134118
  • +91-96930 44444

KOSPAR-D

Home / / KOSPAR-D
Image

KOSPAR-D

Name Value
Category TABLETS
Composition Paracetamol 325mg +Domperidone 10mg Tablet
Packing 10*10,blister
MRP 480

Related Products

DESCRIPTION

Domperidone + Paracetamol is a combination of two medicines: Domperidone and Paracetamol. Domperidone is a prokinetic which works on the region in the brain that controls vomiting. It also increases the movement of the stomach and intestines, allowing food to move more easily through the stomach. This prevents nausea and vomiting caused due to migraine. Paracetamol is an analgesic (pain reliever) and an anti-pyretic (fever reducer) which blocks the release of certain chemical messengers that cause pain and fever associated with migraine.

SIDE EFFECT

Dryness in mouth

INDICATION

Domperidone+Paracetamol is a combination of two medicines: Domperidone and Paracetamol / Acetaminophen. Domperidone helps to control vomiting. It also increases the movement of the stomach and intestines, allowing food to move more easily through the stomach. This prevents nausea and vomiting caused due to migraine. Paracetamol / Acetaminophen is an analgesic (pain reliever) and an anti-pyretic (fever reducer) which blocks the release of certain chemical messengers that cause pain and fever associated with migraine.